# SDR UPS08853774

- Difficulty date: October 8, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,946 hours, 26,297 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ NO 702-S2-11 RT ELEV TIP EXT DOUBLER AT 312.500 FASTENER SPACING AND EDGE DISTANCE OUT OF LIMIT REF STEP 1, 2 APPEN-D.  VERIFIED THE REPAIR IS IN THE INTENT AND GUIDELINES IAW DC8 SRM 51-1-21, TR 51-134 FIG 33.
